# SDR ASAA2018031123986

- Difficulty date: March 11, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A201130
- Part serial: 000830
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, 3.5" AFT OF EXISTING REPAIR, JUST INBOARD OF STAB STA 138.70 RT SIDE. CRACK LENGTH APPROX 1" IN LENGTH. GROUNDED - YES. REMOVED EXISTING DOUBLER ON RT HORIZ STAB IAW SRM 51-40-02. FABRICATED NEW DOUBLER, INCORPORATING NEW AND OLD DOUBLER IN 1 DOUBLER IAW SRM 55-10-01-2R-11 SECTION 4.
